Couldn't find what you looking for?

TRY OUR SEARCH!

Good day everyone. A few days ago I felt so strong pain and discomfort in my chest. At first I was thinking that this will go away and it did, but it has returned very soon.

I felt this pressure in my chest, like something was squeezing me. I felt it my back and neck as well. I went to see my doctor and he told me that I have angina.

He prescribed me Nicorandil and I bought it.  But as soon as I told this to my mom, she told me that she thinks that I should not use it because of possible side – effects.

What can you tell me about it? Any side – effects?

Loading...

Hey there Aurora.

You need to know that every pill can cause side – effects and Nicorandil is one of them as well.

About side – effects that Nicorandil can cause they are : nausea, rectal bleeding, vomiting, if you are using higher dose you can expect increase in heart rate, dizziness, headaches and flushing. It can even cause hypotension and tachycardia.

But I believe that those side effects are very rare and that they are pretty much safe.

Nicorandil for angina can increase supply of blood and oxygen to heart relieving pain. But you need to follow dose instructions.

Good luck!

Reply

Loading...

Hey there ladies.

My aunt is using Nicorandil for her angina. I was talking with her about side – effects and she told me that this medication can cause several side effects such as:

  • Headache (this is very common when you start to take nicorandil but it should soon be over),
  • Being sick (when you are feeling sick, you should eat simple meals and try to avoid rich and very spicy foods),
  • You can feel dizzy or weak,
  • You can also feel flushed.

Remember that any side – effects that you have you need to tell your doctor about them.

My aunt told him about it and he told her to wait a little bit. Very soon, side – effects were over.  

Reply

Loading...

Hi guys.

Wow, so many answers. Tnx a lot!

I have no a idea why I didn’t consult my cardiologist about this situation, why I haven’t told him that I have concern of using any kinds of medications that are for heart conditions.

I still have this strong pain and squeezing feeling in my chest. So I took just one pill today. And I need to tell you that I didn’t felt so bad about it. The only thing that happened to me is that I had dizziness.

I believe that this is normal and that this side – effect is not that dangerous, right?

Reply

Loading...

Hello there. I hope that you are doing fine :)

I assume that every medication has its side effects and I don’t see why nicorandil should be an exception. You will always need a little time until your body get used to some medications and you should not be that worried about it.

If those side effects continue to be there after five or seven days than you should react and visit your doctor.

Generally, I believe that dizziness is not something to worry about. My friend was taking 10 mg pills and she didn’t have any side effects.

Good luck.

Reply

Loading...